Beechams Decongestant Plus with Paracetamol Capsules provide relief from nasal congestion, acute nasal catarrh, sinusitus and the associated pain. It also provides relief from the symptoms of cold and flu, feverishness and chills.
Blocked Nose, Congestion,
Paracetamol, Caffeine, Phenylephine,
For oral use. Swallow the capsules whole with water. Do not chew.
Take 2 capsules every 4 to 6 hours as required.
Do not exceed 12 capsules in any 24 hours. Do not take for more than 7 days except on medial advice.
Each capsule contains:
Paracetamol 300mg - Painkiller and fever reducer.
Caffeine 25mg - Mild stimulant.
Phenylephrine hydrochloride 5mg - Decongestant
Do not give to children under 12 years of age.
Do not take with other cold, flu, decongestant or other paracetamol containing products and avoid excessive caffeine.
Please read the enclosed leaflet carefully befoe taking this medicione.
Delivery & returns
Standard Delivery Service (3–5 working days) - £2.99
Express Delivery Service (1–2 working days) - £6.99
Next Day Before 12pm (1-2 working days) - £14.99
Northern Ireland, The Highlands and Islands, AB Post Codes, Isle of Man, Channel Islands, Jersey and Eire Standard Delivery Service (2–3 working days) - £2.99
International Tracked & Signed Service (3–5 working days, under 2kg) - £9.99
Special Delivery Service (up to 7 working days, 2kg - 5kg) - £29.99
Rest of the world
Standard Delivery Service (up to 7 working days, under 2kg) - £30.00
Special Delivery Service (up to 7 working days, 2kg - 5kg) - £75.00
When you are returning goods, the credit will be made to the appropriate payment card or account used for the original purchase and please allow up to 2 weeks. A copy of the original invoice must also be sent with the returned product and all returns should be posted to the following address.